Invest in ME Conference 12: First Class in Every Way
OverTheHills wraps up our series of articles on this year's 12th Invest in ME International Conference (IIMEC12) in London with some reflections on her experience as a patient attending the conference for the first time.
Discuss the article on the Forums.

Scary reaction to B12 oils. Floppy arms, fatigue, tingling.

Discussion in 'General Symptoms' started by keenly, Feb 25, 2017.

  1. keenly

    keenly Senior Member

    Messages:
    547
    Likes:
    546
    UK
    Within minutes of using the Hydroxy or mixed B vits I get scary symptoms.

    Right now my left side of body is cold, arm is aching profusely and fingers are tingling. This occurred MINUTES after rubbing in Hydroxy oil with left hand.

    I thought it was just the Adenosyl in the mixed B vits, as this reaction happened with them. I did not use any for a few days, then tried again today.

    I have used Hydroxy in MEGA doses before, up to 50mg injected into the subcutaneous fat, with NO SIDE EFFECTS.

    I feel as though I have rubbed poison into my arm. I will never use these again.
     
  2. Chocolove

    Chocolove Tournament of the Phoenix - Rise Again

    Messages:
    500
    Likes:
    828
    I hope you have reported this to the manufacturer so that they can get to the bottom of this.
     
  3. Jigsaw

    Jigsaw Senior Member

    Messages:
    412
    Likes:
    412
    UK
    I'm so sorry to hear you've had such a disconcerting reaction. Can you say what make they are, or is that not allowed on here? - I'm new, and still finding my feet.

    As. Chocolove says, I think you need to contact the manufscturer/ supplier. If it's the company I'm thinking of, they are reported to be extremely helpful and sympathetic.

    Let us know how you get on, and I hope your system clears whatever it is that it can't cope with very soon. I always find Milk Thistle hugely helpful for bad reactions, if that's any help.
     

See more popular forum discussions.

Share This Page